News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: pain at injection site


 linu - Mon Sep 15, 2008 4:54 am

hi,
i had an injection for fever in the month of feb-08. still i'm having a numbness and pain in the area below where the injection was taken . it will be severe at sometimes and will be minor at sometimes. i consulted a docter and took vitamin B12 medicine for 1 month. it was not cured, after which i took the tablets Gabantin 100 ,veloz20 and Faze p for 10 days as prescribed by a neurologist who diagonised it as a nerve damage .But still the condition is same. Now the pain in the injection area is now slightly spreading to the back and i'm feeling much strain in the leg while walking, please advise me the reason for this condition. Is there any test to confirm the nreve damage? how long will it take to cure this damage? Can physiotherapy cure this condition? Please respond to me.
Thanking you
 John Kenyon, CNA - Tue Oct 28, 2008 10:34 pm

User avatar Hello -

It sounds as though the person administering the original injection may have touched the sciatic nerver (I'm guessing this pain and numbness is in your leg?). You've received appropriate symptomatic treatment but it hasn't resolved, so yes, physiotherapy may be in order at this point, and may be effective. I would request referral for this, and soon, since the earlier it is begun, the more likely it is to help, if it is going to help. The fact that the pain is spreading rather than diminishing suggests there is an inflammation of the nerve or the surrounding tissues, so physiotherapy is even more likely to help.

Best of luck to you. Please follow up with us as needed.
 injected - Sat Dec 12, 2009 10:27 pm

Hi!

I received an injection for a 1ml vaccine (H1N1) 4 weeks ago. My right arm still hurts from the injection, especially at certain angles. For example, when I lift my arm up, when I move it to the left, and when I try to exert force on something as light as a blanket. Do you happen to know what is the cause, and how may I cure my arm?

Thank you for your advise :)
 John Kenyon, CNA - Fri Jan 01, 2010 11:25 pm

User avatar For Injected: Odd as it sounds, stretching and exercising the arm is most likely to help relieve the discomfort, along with use of over-the-counter anti-inflammatory drugs (recommended: naproxen, brand name Aleve). These two things should help a great deal within a few days. If not, at that point it should be brought to the attention of your doctor. However, I'm willing to bet the exercise and Aleve will relieve the problem. Please let us know how this goes. Good luck to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here